# SDR CA020308007

- Difficulty date: February 25, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 36,817 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: D5537002600800
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL STAB LEADING EDGE PANEL 322AL AND 322BL CRACKED. PANEL 322AL APPEARS CRACKED ON BOTH LT AND RT SIDES APROX 4 INCHES BELOW UPPER EDGE. ALSO APPROX. 4 INCHES UP FROM LOWER EDGE ON LT SIDE APPEARS TO BE A THIRD CRACK. 322BL APPEARS TOBE DELAMINATED ON RT SIDE APPROX. 4 INCHES DOWN FROM UPPER EDGE.
